MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCP CLAVICLE PLATE SHAFT/ CS1/ RIGHT/ STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCP CLAVICLE PLATE SHAFT/ CS1/ RIGHT/ STERILE; PLATE, FIXATION, BONE
Catalog Number 04.112.621S
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6 component code: g07002 ¿ device not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent an open reduction internal fixation (orif) surgery for a fracture of the distal end of the clavicle.On an unknown date after the surgery, the screw backed out.It was also confirmed that only three screws had been inserted into the peripheral bone fragment although four screws should have been inserted.On (b)(6) 2024, a revision surgery was performed, and it was completed successfully with no surgical delay.It is believed that the implants were overloaded because of the insufficient number of screws and the farm work the patient performed after surgery.This report is for a 2.7mm ti va lcp clavicle plate shaft/ cs1/ right/ sterile.This is report 1 of 2 for (b)(4).

Brand Name
2.7MM TI VA LCP CLAVICLE PLATE SHAFT/ CS1/ RIGHT/ STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19462901
Report Number8030965-2024-07075
Device Sequence Number6812381
Product Code HRS
UDI-Device Identifier07612334214478
UDI-Public(01)07612334214478
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.112.621S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale